# SDR DL76L060922

- Difficulty date: November 7, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 46,864 hours, 7,106 cycles
- Engine: Pwa PW4060
- Engine time: 35,995 hours, 7,641 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Tripped
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

RTO/RTB - LEFT ENG GENERATOR TRIPPED AT TAKEOFF RUN AT 20KTSA/C TAXIED BACK TO GATE.  EICAS MSG T/R UNIT DISPLAYED IAW FIM 24-32-00 PAGE BLOCK 101 FIG 103 SYSTEM TEST OK.  ENG RUN CARRIED OUT, NO FAULTS FOUND.
